# SDR 2017FA0000432

- Difficulty date: August 25, 2016
- Submitted: August 11, 2017
- Operation: General aviation
- Aircraft: N1884M
- Make and model: Cessna 172S
- Aircraft serial: 172S9931
- System (JASC): 2840 · Fuel Indicating System
- Part: Transmitter
- Part number: S38521
- Part serial: 3886
- Condition: Erratic
- Location: Lt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REMOVED LT FUEL SENDER DUE TO ERRATIC INDICATIONS.
